Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 86, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 3:31 PM EDT for Crisp County, Dooly County, Sumter County, Georgia. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2019, 3:31 PM EDT (19:31 UTC)
- Expired
- May 11, 2019, 4:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dooly County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:36 PM EDT | TSTM WND DMG | 1 Ene Huntington, GA | A TREE WAS REPORTED DOWN IN THE ROADWAY NEAR THE INTERSECTION OF HIGHWAY 280 AND BRICKYARD ROAD. |
| May 11, 3:51 PM EDT | TSTM WND DMG | 4 E Drayton, GA | A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF AYERS ROAD AND FRANKLIN ROAD IN ADDITION TO POWER OUTAGES IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
862
WUUS52 KFFC 111931
SVRFFC
GAC081-093-261-112000-
/O.NEW.KFFC.SV.W.0086.190511T1931Z-190511T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
331 PM EDT Sat May 11 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Dooly County in central Georgia...
Central Sumter County in west central Georgia...
Northwestern Crisp County in central Georgia...
* Until 400 PM EDT.
* At 331 PM EDT, a severe thunderstorm was located near Leslie, or 9
miles southeast of Americus, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Americus, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar, New Era,
Flint River Wma, Huntington, Pennington, Drayton, Maddox and
Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3192 8432 3217 8415 3216 8396 3203 8381
3191 8399
TIME...MOT...LOC 1931Z 222DEG 51KT 3195 8414
HAIL...0.88IN
WIND...60MPH
$$1 follow-up statement
988
WWUS52 KFFC 111956
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Sat May 11 2019
GAC081-093-261-112006-
/O.EXP.KFFC.SV.W.0086.000000T0000Z-190511T2000Z/
Dooly GA-Sumter GA-Crisp GA-
356 PM EDT Sat May 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DOOLY...CENTRAL
SUMTER AND NORTHWESTERN CRISP COUNTIES WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
LAT...LON 3192 8432 3217 8415 3216 8396 3203 8381
3191 8399
TIME...MOT...LOC 1956Z 222DEG 51KT 3220 8388
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:03 PM EDT, 28 minutes earlier.
Area forecast discussion, May 11, 3:03 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 303 PM EDT Sat May 11 2019 .SHORT TERM /Today through Monday/... The CWA remains situated in the warm sector this afternoon as a warm front extending from eastern Tennessee southwestward into southern Louisiana continues to lift northward. Meanwhile, southwest flow persists aloft with a series of disturbances continuing to enhance convective activity. A remnant MCV pushing east-northeastward from eastern Alabama into west-central Georgia this afternoon has provided an impetus for shower and thunderstorm development in an environment characterized by 1500-2500 J/kg of SBCAPE. While shear remains relatively unimpressive, the slightly enhanced shear associated with the MCV in combination with the aforementioned SBCAPE will yield some strong to severe thunderstorms in central Georgia with damaging wind gusts and hail this afternoon. Additionally, PWs over 1.5" indicate ample moisture for locally heavy rainfall. The next shortwave currently sparking shra/tsra development to the west in Mississippi will approach the area overnight into Sunday morning providing a focus for additional rainfall. Prodded by an upper low dropping into the Midwest, the cold front will finally begin to make southeastward progress by Sunday. While convection will likely be ongoing across portions of the area Sunday morning, additional development is expected by late morning into midday ahead of the approaching front. SPC maintains a Slight Risk for areas along and southeast of the I-85 corridor Sunday given forecast instability of 1000-2000 J/kg and more favorable deep layer shear. Primary risks will be damaging wind gusts, though large hail will also be possible. A brief tornado can also not be ruled out. Thunderstorms will exit southeastward from late Sunday afternoon into Sunday evening as the front pushes across the area. Noticeably drier and cooler air will begin filtering into the area from the north Sunday night into Monday morning. RW .LONG TERM /Monday Night through Friday/... Loaded in the latest guidance from the National Blend but overall, very limited changes to pops as we enter into a relatively dry period. We do have a secondary front approaching for Wed and Thu with an increase in instability noted for Thu afternoon but only isolated thunderstorms advertised at this time. Deese && .AVIATION... 18Z Update... An active TAF period will be characterized by periods of shra and tsra. Shra and tsra will initially continue to increase this afternoon with the most likely time frame for tsra at ATL area sites from around 18-22z. Overall shower coverage is expected to diminish somewhat this evening with shra potential again increasing by Sunday morning. Additional tsra coverage will again increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are expected to continue to gradually increase to VFR in the 040-050 range before MVFR cigs become likely again by 06z Sunday. Winds will remain SW 05-08kts before increasing to 10-13kts with gusts to 15-18 kts after 15z Sunday. //ATL Confidence...18Z Update... Medium confidence on cigs as well as shra/tsra timing. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 76 60 / 70 70 80 60 Atlanta 80 67 76 60 / 60 60 80 50 Blairsville 72 62 70 53 / 70 80 80 50 Cartersville 78 65 76 57 / 70 70 80 40 Columbus 84 68 80 62 / 50 40 80 50 Gainesville 76 65 73 58 / 70 70 80 50 Macon 84 67 81 63 / 60 50 70 60 Rome 79 65 76 56 / 70 80 80 30 Peachtree City 81 66 77 59 / 60 60 80 50 Vidalia 88 69 85 68 / 60 60 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....Deese AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 3 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1141 AM EDT Sat May 11 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1141 AM EDT Sat May 11 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected today into tonight across north and central Georgia. A few storms could be strong to severe. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning and heavy rainfall. With moderate to heavy rain persisting across the northern tier, there may be an emerging flash flood risk as well once the next batch of storms develop later today. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms can be expected Sunday into early Monday. Some storms could be strong to severe Sunday. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning, and heavy rain with localized flooding. A few brief spin up tornadoes are also possible. There will be a slight chance of thunderstorms late Wednesday night into Thursday across north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, May 11, 3:00 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 2 S ARNCO-SARGENT 33.39N 84.86W
05/10/2019 COWETA GA 911 CALL CENTER
911 REPORTS 2 TREES DOWN ALONG WELCOME ROAD PRIOR TO
HIGHWAY 34.
&&
EVENT NUMBER FFC1900237
DEESESpecial weather statement, May 11, 3:05 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 PM EDT Sat May 11 2019
GAZ091-092-103-104-111930-
Schley GA-Sumter GA-Marion GA-Webster GA-
305 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCHLEY...NORTHWESTERN
SUMTER...SOUTHEASTERN MARION AND WEBSTER COUNTIES UNTIL 330 PM EDT...
At 305 PM EDT...a strong thunderstorm was over Dumas, or near
Preston...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Ellaville, Preston, Plains, Andersonville, Weston, La
Crosse, Draneville, Leveretts, Friendship, Bumphead, Centerpoint and
Dumas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8466 3223 8450 3223 8414 3221 8414
3194 8441 3197 8444 3193 8444 3192 8446
TIME...MOT...LOC 1905Z 213DEG 38KT 3204 8447
WIND...50MPHSpecial weather statement, May 11, 3:15 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Sat May 11 2019
GAZ093-094-111945-
Macon GA-Peach GA-
315 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON AND
SOUTHWESTERN PEACH COUNTIES UNTIL 345 PM EDT...
At 315 PM EDT...a strong thunderstorm was near Whitewater State Park,
or 7 miles north of Oglethorpe...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Marshallville, Winchester and Garden Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3244 8413 3250 8403 3250 8402 3251 8401
3257 8392 3238 8385 3238 8386 3237 8386
3235 8409
TIME...MOT...LOC 1915Z 248DEG 20KT 3240 8406
WIND...40MPHSpecial weather statement, May 11, 3:24 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 PM EDT Sat May 11 2019
GAZ104-112000-
Sumter GA-
324 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 400 PM EDT...
At 324 PM EDT...a strong thunderstorm was over Sumter, or 9 miles
south of Americus...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Leslie, Andersonville, De Soto, Desoto, Cobb, Sumter,
Lamar, Croxton Crossroads, New Era, Huntington, Pennington, Maddox
and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3194 8441 3216 8419 3216 8418 3217 8418
3221 8414 3221 8413 3219 8413 3219 8411
3212 8401 3194 8396 3191 8401 3192 8434
3190 8434
TIME...MOT...LOC 1924Z 219DEG 30KT 3193 8423
WIND...50MPHSpecial weather statement, May 11, 3:28 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Sat May 11 2019
GAZ104>106-112000-
Crisp GA-Dooly GA-Sumter GA-
328 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHERN DOOLY AND
SOUTHEASTERN SUMTER COUNTIES UNTIL 400 PM EDT...
At 328 PM EDT...a strong thunderstorm was over Raines, or 7 miles
southwest of Cordele...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cordele, Vienna, Cobb, Fort Early, Drayton, Georgia Veterans Memorial
St Pk, Richwood, Raines and Wenona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8393 3186 8394 3186 8393 3190 8393
3191 8392 3191 8401 3212 8401 3211 8370
3199 8368 3180 8381
TIME...MOT...LOC 1928Z 219DEG 30KT 3192 8389
WIND...50MPHSpecial weather statement, May 11, 3:30 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sat May 11 2019
GAZ062-075-076-112000-
Jefferson GA-Glascock GA-Warren GA-
330 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...GLASCOCK
AND SOUTHERN WARREN COUNTIES UNTIL 400 PM EDT...
At 330 PM EDT...a strong thunderstorm was over Mitchell, or near
Gibson...moving east at 25 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gibson, Stapleton, Avera, Mitchell, Edge Hill, Edgehill and
Bastonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3316 8243 3315 8270 3323 8272 3336 8253
3334 8251
TIME...MOT...LOC 1930Z 249DEG 22KT 3320 8268
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:27 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 48 min |
| May 10, 11:42 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 11, 12:08 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 11, 3:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| May 11, 4:16 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 11, 5:24 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| May 11, 6:05 AM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, White | 48 min |
| May 11, 6:31 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| May 11, 7:03 AM EDT | Special Weather Statement | FFC | White | 42 min |
| May 11, 7:21 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 39 min |
| May 11, 10:28 AM EDT | Special Weather Statement | FFC | Towns | 32 min |
| May 11, 10:40 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| May 11, 12:39 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 11, 2:02 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| May 11, 2:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| May 11, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| May 11, 2:23 PM EDT | Special Weather Statement | FFC | Peach | 37 min |
| May 11, 2:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| May 11, 2:36 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| May 11, 2:38 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| May 11, 2:39 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| May 11, 2:46 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 11, 2:52 PM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| May 11, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Washington | 36 min |
| May 11, 2:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| May 11, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| May 11, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| May 11, 3:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| May 11, 3:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 11, 3:28 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| May 11, 3:30 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| May 11, 3:32 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 28 min |
| May 11, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| May 11, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 33 min |
| May 11, 3:46 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon | 24 min |
| May 11, 3:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 11, 4:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| May 11, 4:01 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| May 11, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 25 min |
| May 11, 4:06 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| May 11, 4:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 11, 4:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| May 11, 4:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 19 min |
| May 11, 4:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| May 11, 4:31 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 29 min |
| May 11, 4:33 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 27 min |
| May 11, 4:42 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| May 11, 4:44 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 31 min |
| May 11, 4:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| May 11, 4:58 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| May 11, 5:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| May 11, 5:08 PM EDT | Special Weather Statement | FFC | Clarke | 37 min |
| May 11, 5:12 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 33 min |
| May 11, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| May 11, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 23 min |
| May 11, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 31 min |
| May 11, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe, Wilkes | 29 min |
| May 11, 5:44 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| May 11, 5:48 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| May 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| May 11, 5:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| May 11, 6:16 PM EDT | Flash Flood Warning | FFC | Madison, Oglethorpe | 104 min |
| May 11, 6:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 11, 6:41 PM EDT | Special Weather Statement | FFC | Jackson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.